# SDR 031307N425CS1

- Difficulty date: March 13, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N425CS
- Make and model: Cessna 525
- Aircraft serial: 525B0132
- Aircraft time: 87 hours, 67 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT FL110 THE BAGGAGE SMOKE LIGHT ILLUMINATED ON THE ANNUNCIATOR PANEL. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. NO SMOKE OR SMELL WAS NOTICED IN THE CABIN BY THE FLIGHT CREW. MAINTENANCE TROUBLESHOT THE SYSTEM FOUND DUST ON THE CEILING AREA AND SMOKE DETECTOR IN THE AFT BAGGAGE COMPARTMENT. CEILING AND SMOKE DETECTOR WAS CLEANED. NO EVIDENCE OF SMOKE OR BURNING WAS FOUND. SYSTEM TEST WAS GOOD.
